# SDR 08FDEA04888

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 655850438
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE ANTENNA SUPPORT ANGLES AT FASTENER HOLES HAVE CORROSION, BS 740-760, RBL 6 TO LBL 6.  REMOVED CORROSION AT LWR FUSELAGE ANTENNA SUPPORT ANGLES STA 740 - 760, RBL 6 TO LBL 6, REF SRM 51-10-6, MATERIAL LOSS 50 PERCENT OFF, FOUND TO BE OUT OF LIMITS REF SRM 53-10-1 FIG 1.  FABRICATED NEW ANGLES REF BOEING DWG 65-32330, 69-25418.  TREATED AND   PRIMED AND INSTALLED REF SRM 51-10-2 PG 1-7, MM 51-20-151-7, 51-30-02 PG 2.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
